Comptes Rendus
Number Theory
Lower bounds for the least common multiple of finite arithmetic progressions
Comptes Rendus. Mathématique, Volume 343 (2006) no. 11-12, pp. 695-698.

Let u0,r and n be positive integers such that (u0,r)=1. Let uk=u0+kr for 1kn. We prove that Ln:=lcm{u0,u1,,un}u0(r+1)n which confirms Farhi's conjecture (2005). Further we show that if r<n, then Lnu0r(r+1)n.

Soit u0, r et n des entiers positifs tels que (u0,r)=1, posons uk=u0+kr pour 1kn. Nous démontrons Ln:=ppcm(u0,u1,,un)u0(r+1)n, ce qui confirme la conjecture de Fahri (2005). De plus, nous montrons que si r<n alors Lnu0r(r+1)n.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.11.002
Shaofang Hong 1; Weiduan Feng 1

1 Mathematical College, Sichuan University, Chengdu 610064, P.R. China
@article{CRMATH_2006__343_11-12_695_0,
     author = {Shaofang Hong and Weiduan Feng},
     title = {Lower bounds for the least common multiple of finite arithmetic progressions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {695--698},
     publisher = {Elsevier},
     volume = {343},
     number = {11-12},
     year = {2006},
     doi = {10.1016/j.crma.2006.11.002},
     language = {en},
}
TY  - JOUR
AU  - Shaofang Hong
AU  - Weiduan Feng
TI  - Lower bounds for the least common multiple of finite arithmetic progressions
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 695
EP  - 698
VL  - 343
IS  - 11-12
PB  - Elsevier
DO  - 10.1016/j.crma.2006.11.002
LA  - en
ID  - CRMATH_2006__343_11-12_695_0
ER  - 
%0 Journal Article
%A Shaofang Hong
%A Weiduan Feng
%T Lower bounds for the least common multiple of finite arithmetic progressions
%J Comptes Rendus. Mathématique
%D 2006
%P 695-698
%V 343
%N 11-12
%I Elsevier
%R 10.1016/j.crma.2006.11.002
%G en
%F CRMATH_2006__343_11-12_695_0
Shaofang Hong; Weiduan Feng. Lower bounds for the least common multiple of finite arithmetic progressions. Comptes Rendus. Mathématique, Volume 343 (2006) no. 11-12, pp. 695-698. doi : 10.1016/j.crma.2006.11.002. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.11.002/

[1] T.M. Apostol Introduction to Analytic Number Theory, Springer-Verlag, New York, 1976

[2] B. Farhi Minoration non triviales du plus petit commun multiple de certaines suites finies d'entiers, C. R. Acad. Sci. Paris, Ser. I, Volume 341 (2005), pp. 469-474

[3] B. Green, T. Tao, The primes contain arbitrarily long arithmetic progression, Ann. Math., in press

[4] D. Hanson On the product of the primes, Canad. Math. Bull., Volume 15 (1972), pp. 33-37

[5] G.H. Hardy; E.M. Wright An Introduction to the Theory of Numbers, Oxford University Press, London, 1960

[6] S. Hong; R. Loewy Asymptotic behavior of eigenvalues of greatest common divisor matrices, Glasgow Math. J., Volume 46 (2004), pp. 551-569

[7] M. Nair On Chebyshev-type inequalities for primes, Amer. Math. Monthly, Volume 89 (1982), pp. 126-129

Cited by Sources:

Research is partially supported by SRF for ROCS, SEM.

Comments - Policy


Articles of potential interest

On the periodicity of an arithmetical function

Shaofang Hong; Yujuan Yang

C. R. Math (2008)


Minorations non triviales du plus petit commun multiple de certaines suites finies d'entiers

Bakir Farhi

C. R. Math (2005)


Uniform lower bound for the least common multiple of a polynomial sequence

Shaofang Hong; Yuanyuan Luo; Guoyou Qian; ...

C. R. Math (2013)